Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

so I have prom THIS FRIDAY. Im sooo self conscoius and tahts not enough time to just accept acne during prom. Junior prom. Ive suffered long but I wont be able to handle this around ppl especially since ive avoided most ppl in my school this WHOLE year cuz my face got messed up big. but anyways

So i was prescribed 10 mg Prednisone for 10 days. (was suppose to finish teh night before prom. But i started like pretty much 2 days late somehow. And I will only reach day 8 of the prednisone. And so far it hasnt done jack shit (helped a little I guess). N I really want it to kick in by prom. So I was wondering. Would it be OK to take 2 pills the night before or is that dangerous?

Share this post


Link to post
Share on other sites

noone from here really knows , personally i think it is dangerous but you should ask your doctor or just stick with the RECOMMENDED DOSAGE!

Share this post


Link to post
Share on other sites

I dont really about this pill so much.. i just started my Isotretinoin dosage 18 days ago.. i am on 20mg/day dose and i have been having the most pathetic break outs of my life.. last weekend my boyfriend came down from abroad and I had a face full of break outs...

i am sorry about pushing my issue in between but i could really use some help here.. i only have 2 more days of pills remaining.. the doc put me on a 20 days course of 20mg/day. it hasnt really worked as i expected it to.. the break outs go away some days and look calmer and some days they look bumpy.. they dont look sore any more though.. but still look horrible.. the left side of my face looks infested.. not even my severe break out b4 accutane have been this bad.. so my question is.. does the accutane kick in and start working once you are off it??? cos it does not seem to be really doing any shit right now.. :cry:

my face is still oily... just dry chapped lips.. tht too not too bad.. so i am beginning to doubt the effectiveness of this pill now.. my doc is out of town.. so shud i continue the pills for another 20 days or can i like increase my dosage and take 40mg/day for the next 10 days??? i dunno.. i am super confused... :confused: i really hope this works.. i am supposed to meet my guy and his parents this 30th wen i go to drop him off the airport.. :pray:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×